# SDR DL72W981244

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6517692
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUNNION BEAM SUPPORT FITTING AT FS 940 FOUND WITH 1.5 INCH FATIGUE CRACK ON INBRD SURFACE, WL 190.  REPAIRED WITH FABRICATED DOUBLER PER ER/A 373040-14.  CRACK FOUND DURING MID VISIT INSPECTION.
